Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Vomiting, diarrhea, nausea, excessive saliva, dizziness. Food poisoning?

I experienced what I believe was food poisoning last Thursday and Friday (vomiting, diarrhea , every hour for 12 hours or so. It s been a week I m still suffering from on and off nausea, excessive saliva , dizziness , cold/ feverish/clammy spells. I also have a stuffy nose and mildly sore throat, night sweabutane loss of appetite. Ive also been handling a large amount of stress lately. Is this the flu? Or something more?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  547
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Dear Cacramblet, hello
From the symptoms you have mentioned, it seems that you are having Acute Gastroenteritis along with Upper Respiratory Tract Infection.
You should contact medical help and start antibiotic, antiemetic, antacid, antiallergy under medical supervision. Also follow dietary precautions.
I hope this is of help to you.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor